# SDR 97ZZZX2680

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683LS
- Make and model: Doug DC3C
- Aircraft serial: 430894
- Engine: Pwa R183090D
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 1038996
- Condition: Shorted
- Location: Lt Eng Nr 14 Cyl
- Part time: 1,082 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE CLIMBING THROUGH 7,000 FEET IN VISABLE PRECIPITATION WHEN LEFT ENGINE STARTED RUNNING ROUGH.  AIRCRAFT DIVERTED TO FORT WAYNE, INDIANA.  MX FOUND WATER HAD SHORTED OUT HIGH TENSION LEAD CAUSING MISFIRING.  REPLACED LEAD.  AIRCRAFT RETURNED TO SERVICE.
